# SDR SWIA202054483

- Difficulty date: November 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON RT SEAT SIDE RAIL "TRACK" THAT SPANS FROM FS 482.50 TO FS 572.50, IN SEVERAL PLACES, MARKED.  C-CHECK RO 12/04/2020.  INSTALLED NEW RT SEAT SIDE RAIL "TRACK" THAT SPANS FROM FS 482.50 TO FS 572.50, REF CRJ-700 AMM.
